Have hives on skin that are sore?

Yesterday I broke out into hives, they started on my elbow now I have them on my feet and hips. I did use a new soap yesterday, & yesterday I was very stressed out the entire day, could this have anything to do with it? The weird thing about these hives is they are makingmy hands stiff & the ones on my feet are really sore like bruises. Any suggestions? I put some benadryll cream on them.

Be Sociable, Share!
  1. Lisa, 16 May, 2010

    Well when I got hives like that I used an oatmeal bath solution to calm my skin down and get rid of the hives. You could have sensative skin and the new soap irratated it.One thing to try is to use soap with out sents. Also stress can play a very big part in getting hives. I hope this helps. Good luck I know how horrible hives can be.

  2. yasar can celik, 16 May, 2010

    dap lemon with cider onto it burns the soul 🙂

  3. Jocilin S, 16 May, 2010

    1st take a benadryl
    2nd dont use that soap again
    3rd if it dosent get better in 1 hr go see yor doctor

  4. Lisa, 16 May, 2010

    Take Benadryl pills per package directions. Careful though, they can make you tired. If things get worse or you develop any breathing difficulties or swelling of the tongue/throat, go to the ER.

  5. creed, 16 May, 2010

    Benedryl cream might not be as effective as Benedryl itself, but it makes ya groggy;; they sell Claritin & Zyrtec over-the-counter now & I know that Claritin takes care of the hives better than Zyrtec;;but if you take other medications you mat want to check with the pharmicist first:: was it Dial soap?? tends to do that to people.

  6. sophieb, 16 May, 2010

    Myself I know of only a couple of things that can cause bumps like that….nerves, an allergy to a certain food, spider bites, mosquito bites, or red ant bites. Since you didn’t say which you have I’m thinking it’s something like red ant bites because those buggers are mean and you have a problem bending skin from those and takes long to cure. If alcohol doesn’t bother you then use 70 percent alcohol on those and maybe an (maybe tripple) antibiotic cream on top of that. It depends on what occurred. If there’s a point or a white spot then something bit you and you might want to break that and get out the goop before using the alcohol and antibiotic cream. If on the other hand it’s something with no white or opening then it’s from within and probably an allergy and in tha case the benefryl might help but you "may" need to see a doctor if the one from the inside doesn’t go away or enlarges.

  7. John de Witt, 16 May, 2010

    Hives is a systemic problem that manifests itself in the skin, so Benadryl cream isn’t going to do much for you. Benadryl by mouth would be a lot better option.
    If it’s really tender, then you’d have to consider the possibility that you aren’t dealing with simple hives but perhaps a mild case of erythema multiforme, in which case you’d want the help of a physician.

  8. mstraker, 16 May, 2010

    First thing first, you may want to contact your doctor if your condition prohibits you from doing your daily operations. 60% percent time if a person does not have any history of hives it could be due to an allergic reaction. You mentioned that you changed soaps and that could be your problem. Since the areas affected are areas that are frequently washed then changing your soap back to what you were originally using should be your best choice.

Copyright © Get Rid Of Tennis Elbow Pain